Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Finite generalized triangle groups


Authors: J. Howie, V. Metaftsis and R. M. Thomas
Journal: Trans. Amer. Math. Soc. 347 (1995), 3613-3623
MSC: Primary 20F05; Secondary 20D99
MathSciNet review: 1303121
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give an almost complete classification of those generalized triangle groups that are finite, building on previous results of Baumslag, Morgan and Shalen [1], Conder [4], Rosenberger [12] and Levin and Rosenberger [11]. There are precisely two groups for which we cannot decide whether or not they are finite.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20F05, 20D99

Retrieve articles in all journals with MSC: 20F05, 20D99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1995-1303121-7
PII: S 0002-9947(1995)1303121-7
Article copyright: © Copyright 1995 American Mathematical Society